# SDR DALA2015072204537

- Difficulty date: July 16, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 64,957 hours, 18,307 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC BURNING ODOR FROM AFT GALLEY COFFEEMAKER.  R & R AFT GALLEY COFFEEMAKER, LT SIDE IAW AMM 25-33-01, OPS CHECKS OK.
